Alert archive / Kansas / Tornado Warnings in 2025
Tornado Warning 7, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 18, 2025, 5:41 PM CDT for Cheyenne County, Kansas. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2025, 5:41 PM CDT (22:41 UTC)
- Expired
- May 18, 2025, 6:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Cheyenne County, KS
The radar
The Goodland radar (KGLD), 51 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 5:46 PM CDT | FUNNEL CLOUD | 3 E Wheeler, KS | Spotter network report of a funnel cloud. |
| May 18, 6:15 PM CDT | HAIL 1 | 13 N Bird City, KS | Report of 1 inch hail north of Bird City. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 2:57 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.7 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 723 J/kg
- Mixed-layer CIN
- -377 J/kg
- Mixed-layer LCL
- 1181 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
255
WFUS53 KGLD 182241
TORGLD
KSC023-182315-
/O.NEW.KGLD.TO.W.0007.250518T2241Z-250518T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
541 PM CDT Sun May 18 2025
The National Weather Service in Goodland has issued a
* Tornado Warning for...
Northeastern Cheyenne County in northwestern Kansas...
* Until 615 PM CDT.
* At 541 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles east of St. Francis, moving north at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northeastern Cheyenne County in northwestern Kansas, including the
following locations... Wheeler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3970 10161 3972 10174 4000 10178 4000 10145
TIME...MOT...LOC 2241Z 188DEG 23KT 3976 10168
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Trigg3 follow-up statements
951
WWUS53 KGLD 182253
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
553 PM CDT Sun May 18 2025
KSC023-182315-
/O.CON.KGLD.TO.W.0007.000000T0000Z-250518T2315Z/
Cheyenne KS-
553 PM CDT Sun May 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS...
At 553 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles northeast of St. Francis, moving north at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation. A funnel cloud has been reported
with this storm.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Cheyenne County in northwestern Kansas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3976 10159 3977 10172 4000 10178 4000 10145
TIME...MOT...LOC 2253Z 188DEG 23KT 3984 10167
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Trigg375
WWUS53 KGLD 182305
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
605 PM CDT Sun May 18 2025
KSC023-182315-
/O.CON.KGLD.TO.W.0007.000000T0000Z-250518T2315Z/
Cheyenne KS-
605 PM CDT Sun May 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS...
At 605 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles southwest of Benkelman, moving north at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Cheyenne County in northwestern Kansas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3982 10156 3982 10173 4000 10178 4000 10145
TIME...MOT...LOC 2305Z 189DEG 22KT 3991 10165
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Trigg504 WWUS53 KGLD 182314 SVSGLD Severe Weather Statement National Weather Service Goodland KS 614 PM CDT Sun May 18 2025 KSC023-182324- /O.EXP.KGLD.TO.W.0007.000000T0000Z-250518T2315Z/ Cheyenne KS- 614 PM CDT Sun May 18 2025 ...THE TORNADO WARNING FOR NORTHEASTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS WILL EXPIRE AT 615 PM CDT... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. A Tornado Watch remains in effect until 900 PM CDT for northwestern Kansas. && LAT...LON 3982 10156 3982 10173 4000 10178 4000 10145 TIME...MOT...LOC 2314Z 188DEG 23KT 3995 10164 $$ Trigg
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 18, 5:08 PM CDT, 33 minutes earlier. Its key messages:
- Severe storms are forecast for this afternoon and evening, mainly between 3-8 PM MDT. While the majority of the area has a chance for severe storms, locales along and north of Interstate 70 are favored. Very large hail, damaging wind gusts and a few tornadoes are possible.
- Strong SW winds will develop behind a northward advancing dryline this afternoon, mainly along and south of I-70 where sustained winds at 30-40 mph may gust up to 55 mph for several hours prior to sunset.
- A few severe storms are possible east of Highway 83 Monday afternoon/evening. Severe weather potential may largely be confined to central and eastern Kansas.
Area forecast discussion, May 18, 5:08 PM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
408 PM MDT Sun May 18 2025
.KEY MESSAGES...
- Severe storms are forecast for this afternoon and evening,
mainly between 3-8 PM MDT. While the majority of the area has
a chance for severe storms, locales along and north of
Interstate 70 are favored. Very large hail, damaging wind
gusts and a few tornadoes are possible.
- Strong SW winds will develop behind a northward advancing
dryline this afternoon, mainly along and south of I-70 where
sustained winds at 30-40 mph may gust up to 55 mph for several
hours prior to sunset.
- A few severe storms are possible east of Highway 83 Monday
afternoon/evening. Severe weather potential may largely be
confined to central and eastern Kansas.
&&
.UPDATE...
Issued at 406 PM MDT Sun May 18 2025
Quick update to increase pops and add some blowing dust to the
plains based on recent radar and observation trends. Followed a
blend to the NAMNest in the short term with more coverage of
pops north of I-70. -KT
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 1155 AM MDT Sun May 18 2025
Shortwave energy rounding the eastern periphery of the western
CONUS trough will lift NNE-NE from the 4-Corners to northeast CO
will foster the development of a modest lee cyclone over
eastern Colorado and extreme western Kansas this afternoon.
Southerly flow on the eastern periphery of the upper trough (in
the lee of the central-southern Rockies) and deep vertical
mixing will assist the northward advancement of a pronounced
dryline this afternoon. By 00Z, guidance suggests that the NW-
SE oriented dryline will be situated along/near a line extending
southeastward from Yuma to Goodland and Scott City.
Environmental conditions are quite favorable for robust severe
weather, especially with southern and eastern extent into
central KS.. where rich low-level moisture beneath a pronounced
elevated mixed layer (700-500 mb lapse rates ~9 C/km) will
foster strong instability (3000-4000 J/kg mlcape). Current and
recent convection allowing guidance indicate two potential areas
of development along the dryline this afternoon: [1]
along/north of I-70 over portions of Yuma-Cheyenne-Sherman
counties ~21-22Z and [2] south of I-70 and along/east of Highway
83 (Gove County) ~22-23Z. Given that right-mover motion will be
from the SSW-SW (200-220 degrees) at ~30 knots, the 'window of
opportunity' for severe weather in the NWS Goodland county
warning area will be fairly short in duration (~4 hours), mainly
between ~21-02Z. Discrete supercells are likely to be the
primary mode. All severe hazards are on the table. Additional
development will occur the Goodland county warning area after
convection exits (~03-04Z this evening).. Strong southwest winds
and profoundly dry conditions are expected behind the dryline
(along/south of I-70), where forecast soundings indicate 35-45
knot flow throughout a very deep mixed layer.. and sustained
winds at 30-40 mph may gust up to 55 mph for several hours prior
to sunset.
Mon-Mon night: The western CONUS trough will evolve into a
broad (albeit complex) upper level low that slowly progresses
east across the Central/Northern Plains in this period. Guidance
suggests that shortwave energy lifting NNE into western Nebraska
(tonight) will evolve into cut-off, vertically stacked low over
South Dakota on Mon. In the lower levels.. a surface trough will
extend southward through central Nebraska and Kansas. While
scattered showers/storms are possible during the afternoon,
current indications are that.. severe weather potential will
likely be relegated to central-eastern KS (east of Hwy 283).
&&
.LONG TERM /MONDAY THROUGH SUNDAY/...
Issued at 1218 PM MDT Sun May 18 2025
For the extended period starting Tuesday a surface low remains
in place around the South Dakota/Minnesota/Nebraska/Iowa state
lines as breezy to gusty NW winds are forecast to continue
across the area in response to this low. Wind gusts of 45-55 mph
are currently forecast with sustained winds around 25-35 mph as
30 knot 850mb jet remain in place during the afternoon and a
45-50 knot 700mb jet remains in place, assuming if some mixing
can occur then would not be surprised if a rogue 60 mph gust
occurs if these trends hold. At this time Tuesday is forecast to
remain dry but if the low sets up a little further west then
some vorticity maxima may lead to some spotty showers through
the afternoon as well.
Wednesday morning as this low moves it a cold front and
associated surface high is forecast to move into the area which
is forecast to drop Wednesday morning lows into the 30s. An
associated surface high also moves into the area with the front
which is forecast to bring a period of lighter winds before they
shift to the west. If this shift to the west is slower to occur
then temperatures may drop even further which may bring some
frost or maybe freeze concerns to portions of the area which
would be impactful given we are well past our climatological
last freeze date. Luckily this surface high is forecast to be
short lived as a lee trough ahead of western CONUS ridging
develops and pushes this out of the area. Some guidance does
indicate a weak wave moving through with this activity which may
try to spark some storms during the evening hours so will need
to keep an eye on this.
Thursday and through the remainder of the extended period weak
mid level ridging is forecast to take place across the Inter
Mountain west which if current placement holds puts the region
on the eastern periphery of this feature. Typically in these
patterns weak waves that are not handled well by long range
deterministic guidance moves through the area; what makes this
interesting is that there are already some signals are some
embedded waves which makes me think that another active pattern
may emerge late week and next weekend. With this still being 5-7
days out a lot can and will change but it does appear that
additional potential for severe weather may return again for
portions of the area.
As for temperatures for the extended period. Tuesday is
forecast to start out fairly cool with high sin the mid 60s to
low 70s across the area before warming back into the upper 70s
my Wednesday and into the mid 80s again Friday especially as
that ridge begins to make itself known. For low temperatures as
mentioned above, some concern for frost and maybe freeze to
start the period before a recover to more seasonable lows in the
upper 50s and mid 50s by the latter portion of the week.
&&
.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1155 AM MDT Sun May 18 2025
GLD: A brief thunderstorm is possible in vicinity of the
Goodland terminal late this afternoon (~22-23Z). Otherwise, VFR
conditions are anticipated to prevail through the TAF period.
25-35 knot SE winds will shift to the SW and increase to 30-40
knots (w/gusts 45 knots) behind a dryline late this afternoon
(~22-01Z). Winds will weaken and become light/variable around or
shortly after sunset.. as a lee cyclone progresses eastward
over northwest KS. Winds will shift to the WNW and increase to
10-15 knots overnight.. further increasing to 20-30 knots
shortly after sunrise Monday.
MCK: VFR conditions will prevail for the majority of the
afternoon. Severe thunderstorms may affect the McCook terminal
late this afternoon and early this evening (~23-03Z). MVFR-IFR
stratus is anticipated to develop late this evening and persist
overnight. 25-35 knot SE winds will prevail through the
afternoon. Winds will weaken and become light/variable around or
shortly after sunset as a lee cyclone progresses eastward over
northwest KS and southwest NE. Winds will shift to the WNW and
increase to 15-25 knots shortly after sunrise Monday.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Blowing Dust Advisory until 7 PM MDT /8 PM CDT/ this evening
for KSZ013-014-027-028-041-042.
CO...Blowing Dust Advisory until 7 PM MDT this evening for COZ091-
092.
NE...None.
&&
UPDATE...99
SHORT TERM...KAK
LONG TERM...Vincent
AVIATION...VincentHazardous weather outlook, May 18, 5:40 PM CDT, 1 minute before
Hazardous Weather Outlook National Weather Service Goodland KS 440 PM MDT Sun May 18 2025 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-192245- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 440 PM MDT Sun May 18 2025 /540 PM CDT Sun May 18 2025/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...THIS AFTERNOON AND TONIGHT... Severe storms are forecast for this afternoon and evening, mainly between 3 PM and 8 PM MDT. While the majority of the area has a chance for severe storms, locales along and north of Interstate 70 are favored. Very large hail, damaging wind gusts and a few tornadoes are possible. Please keep a close eye on the weather through this evening and promptly take shelter if severe weather threatens. Strong southwest winds will develop behind the dryline this afternoon, mainly along and south of Interstate 70 where sustained winds at 30 to 40 mph may gust up to 55 mph. Wind of this magnitude may create difficult travel conditions, especially for high profile vehicles. Localized reductions in visibility associated with blowing dust are possible. Strong winds and exceptionally dry conditions will also foster a very high grassland fire danger. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY... A few severe storms are possible Monday afternoon and evening, mainly east of Highway 83. .SPOTTER INFORMATION STATEMENT... Reports of severe weather are appreciated today!
In the hours before
Local storm report, May 18, 5:16 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
416 PM MDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM Hail 7 SE Wray 40.01N 102.13W
05/18/2025 M1.00 Inch Yuma CO Trained Spotter
Spotter reported quarter sized hail 7 miles
SE of Wray at approximately 4:05 pm MDT
(2205 UTC).
&&
VincentLocal storm report, May 18, 5:21 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
421 PM MDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM Tornado 7 N Kanorado 39.44N 102.04W
05/18/2025 Sherman KS NWS Employee
Off duty NWS employee reported a tornado 7
miles north of Kanorado (near the CO-KS
border) at 4:16 pm MDT (2216 UTC).
&&
VincentLocal storm report, May 18, 5:31 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
431 PM MDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Hail 11 NNE Burlington 39.45N 102.19W
05/18/2025 M2.00 Inch Kit Carson CO Storm Chaser
Storm chaser reported hen egg sized hail ~11
miles NNE of Burlington at approximately
4:15 pm MDT (2215 UTC). Location roughly 3
to 4 miles east of Highway 385.
&&
VincentLocal storm report, May 18, 5:35 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
435 PM MDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM Hail Saint Francis 39.77N 101.80W
05/18/2025 E1.00 Inch Cheyenne KS Public
Report from mPING: Quarter (1.00 in).
&&
VincentLocal storm report, May 18, 5:37 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
437 PM MDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM Hail 13 NW Saint Francis 39.90N 101.97W
05/18/2025 E0.75 Inch Cheyenne KS Trained Spotter
Relayed report of hail up to penny in size.
&&
KAKLocal storm report, May 18, 5:41 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
441 PM MDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM Hail 1 N Saint Francis 39.78N 101.80W
05/18/2025 M1.75 Inch Cheyenne KS Trained Spotter
Spotter reports hail up to golf ball in
northern portion of Saint Francis.
&&
KAKThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 4:15 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 60 min |
| May 18, 4:45 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 60 min |
| May 18, 4:47 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 28 min |
| May 18, 4:48 PM CDT | Blowing Dust Advisory | GLD | Greeley, Logan, Sherman, Thomas, Wallace, Wichita | 3 hr |
| May 18, 5:00 PM CDT | Tornado Warning | GLD | Greeley, Logan, Wallace, Wichita | 30 min |
| May 18, 5:03 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 27 min |
| May 18, 5:10 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 35 min |
| May 18, 5:13 PM CDT | Tornado Warning | GLD | Cheyenne | 32 min |
| May 18, 5:18 PM CDT | Tornado Warning | GLD | Cheyenne, Sherman | 27 min |
| May 18, 5:22 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 53 min |
| May 18, 5:30 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 60 min |
| May 18, 5:36 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 54 min |
| May 18, 5:38 PM CDT | Tornado Warning | GLD | Gove, Logan | 37 min |
| May 18, 5:44 PM CDT | Tornado Warning | GLD | Cheyenne | 15 min |
| May 18, 5:51 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 32 min |
| May 18, 6:11 PM CDT | Tornado Warning | GLD | Gove, Logan | 34 min |
| May 18, 6:13 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Thomas | 36 min |
| May 18, 6:15 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 60 min |
| May 18, 6:15 PM CDT | Tornado Warning | GLD | Gove, Logan | 30 min |
| May 18, 6:20 PM CDT | Dust Storm Advisory | GLD | Cheyenne, Rawlins | 55 min |
| May 18, 6:29 PM CDT | Tornado Warning | GLD | Cheyenne | 31 min |
| May 18, 6:38 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 37 min |
| May 18, 6:41 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan, Thomas | 64 min |
Nearby
Tornado Warnings in Kansas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.